Have you been using Soolantra continously, or did you have a break?
In my case the lesions also occured outside the shaving area. Like you say, dry skin causes your skin barrier to become weaker, making you more prone to the lesions. Shaving may also cause the skin barrier to become a bit weaker, especially when strong alcohol products are used.
I did read a case study somewhere in which a guy reused this razor too long, causing a bad bacteria buildup on this razor that caused lesions. (Maybe not the same as ours, but maybe more like impetigo caused by staph.)
I use a moisturizer on daily basis from the same company that makes Soolantra, to protect my skin: Skin hydration & Moisturizers
Benzoyl peroxide is able to dry out the skin, but if I’m correct, I did read somewhere that it helped someone. If you try it, let us know the results.
The swollen eye problem is something that isn’t reported very often, but some members here do have that problem, including me before I started with Soolantra. In my case, I contribute that cause to demodex mites, as I tested some eyelashes that were involved in lesions on the eyelids, under a microscope.
The problem completely disappeared shortly after starting with Soolantra, even though I didn’t apply in near the eyes. (You shouldn’t apply it near the eyes, according to the manual.)
I’m not really using Soolantra anymore after I got fully cleared after using Sudocrem for some days. ( Sudocrem saved me! ). I did use Soolantra a few times afterwards because I thought it was maybe coming back, but it did not.
If you want to change your regimen, then I would suggest to try the combination of this:
- Soolantra to supress the problem
- A moisturizer to improve skin barrier protection
- Sudocrem for some days when you’re at home or at night.
- Intermittent fasting (IF) to improve health in general (which includes immume system and insuline resistance). In my case, IF removed acne and bumps that seemed to be related to the oozing lesions. If you are diabetic, then it may be recommended to discus IF with your doctor before starting with it.